On deformations of discontinuous groups

A. Andreotti Brandeis University, Wathan, USA E. Vesentini Brandeis University, Wathan, USA

TBD mathscidoc:1701.331278

Acta Mathematica, 112, (1), 249-298, 1964.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:05 uploaded by actaadmin ] [ 218 downloads ] [ 0 comments ] [ Cited by 13 ]
@inproceedings{a.1964on,
  title={On deformations of discontinuous groups},
  author={A. Andreotti, and E. Vesentini},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203205285798987},
  booktitle={Acta Mathematica},
  volume={112},
  number={1},
  pages={249-298},
  year={1964},
}
A. Andreotti, and E. Vesentini. On deformations of discontinuous groups. 1964. Vol. 112. In Acta Mathematica. pp.249-298. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203205285798987.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved